# SDR ASAA2014031807243

- Difficulty date: March 18, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 1,638 hours, 553 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 41D810
- Condition: Damaged
- Location: Wx Radar
- Part time: 1,660 hours, 562 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SHOWING FALSE RETURNS 15-30 DEGREES RT OF COURSE.  DOES IT IN BOTH AUTO AND MANUAL MODES. MORE PRONOUNCED IN AUTO MODE. ACFT GROUNDED.  PERFORMED FIM 34-43, TASK 801- NO FAULTS,  OPS TESTED GOOD.  FAN FUNCTIONAL W/GOOD AIRFLOW. UNABLE TO PERFORM ACTUAL WXR SWEEPS DUE TO CLOSE PROXIMITY OF BUILDING. UPON VISUAL INSP. OF WXR R/T, FOUND EVIDENCE OF A LIQUID SPILLAGE ON TOP AND INTO R/T. REPLACED WXR R/T REF 34-43-41. OPS NORMAL REF MM 34-43-00.  GROUND VERIFICATION GOOD.
